# SDR SWIA2021081060233

- Difficulty date: June 18, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED NEAR POWER ASSIST PULLEY     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE, P/N 601R31772-5S. REF CRJ 700 SRM 51-42-06-001-001-A01
